Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Serzone: weaning down Jammyd

Posted by Joy on January 20, 2001, at 13:40:40

In reply to Re: RE:Serzone side effects and weight gain, posted by Jammyd on January 20, 2001, at 9:39:50

Weaning off Serzone was not a problem; I had started Zoloft while weaning down gradually. Just go down gradually and you should be fine. I just wondered, when Prozac 'poops out' I understand people go to 80 mg and even 100 mg; also a little Naltrexone is added to it sometimes to boost it; also Buspar has been added to it. I don't very much about that but others on the Board may. I hope you find that peaceful feeling again.
Joy

> Thanks Joy ... I had been on Prozac for about 11 years and it was working fine and then it just seemed to crap out.
>
> I am not happy with my agitated state. I miss my "taking things in stride" approach I had going. Of course, when the prozac was just crapping out, I could barely drag myself around so that wasn't the primary issue - being motivated was.
>
> I despise this weight gain and agitated feeling.
>
> Any difficulty with coming off Serzone? I know I had to step it up gradually when I started it (on 200mg 2x a day) so I don't know what the step down is. Anyone know?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[52089]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Joy thread:51951
URL: http://www.dr-bob.org/babble/20010111/msgs/52089.html